On the separation theorem of stochastic systems in the case of continuous observation channels with memory

S. V. Rozhkova, V. I. Rozhkova, V. V. Lasukov, E. V. Devyashina

Research output: Contribution to journalArticle

Abstract

The article proves the separation theorem for optimal control of stochastic systems in the case when an observed continuous-time process possess memory of arbitrary ration relating to a state vector.

Original languageEnglish
Article number012040
JournalJournal of Physics: Conference Series
Volume659
Issue number1
DOIs
Publication statusPublished - 19 Nov 2015

Fingerprint

rations
state vectors
optimal control
theorems

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

On the separation theorem of stochastic systems in the case of continuous observation channels with memory. / Rozhkova, S. V.; Rozhkova, V. I.; Lasukov, V. V.; Devyashina, E. V.

In: Journal of Physics: Conference Series, Vol. 659, No. 1, 012040, 19.11.2015.

Research output: Contribution to journalArticle

@article{c1c8f80342cb43399c7411eedfbf0ad3,
title = "On the separation theorem of stochastic systems in the case of continuous observation channels with memory",
abstract = "The article proves the separation theorem for optimal control of stochastic systems in the case when an observed continuous-time process possess memory of arbitrary ration relating to a state vector.",
author = "Rozhkova, {S. V.} and Rozhkova, {V. I.} and Lasukov, {V. V.} and Devyashina, {E. V.}",
year = "2015",
month = "11",
day = "19",
doi = "10.1088/1742-6596/659/1/012040",
language = "English",
volume = "659",
journal = "Journal of Physics: Conference Series",
issn = "1742-6588",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - On the separation theorem of stochastic systems in the case of continuous observation channels with memory

AU - Rozhkova, S. V.

AU - Rozhkova, V. I.

AU - Lasukov, V. V.

AU - Devyashina, E. V.

PY - 2015/11/19

Y1 - 2015/11/19

N2 - The article proves the separation theorem for optimal control of stochastic systems in the case when an observed continuous-time process possess memory of arbitrary ration relating to a state vector.

AB - The article proves the separation theorem for optimal control of stochastic systems in the case when an observed continuous-time process possess memory of arbitrary ration relating to a state vector.

UR - http://www.scopus.com/inward/record.url?scp=84959038271&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959038271&partnerID=8YFLogxK

U2 - 10.1088/1742-6596/659/1/012040

DO - 10.1088/1742-6596/659/1/012040

M3 - Article

AN - SCOPUS:84959038271

VL - 659

JO - Journal of Physics: Conference Series

JF - Journal of Physics: Conference Series

SN - 1742-6588

IS - 1

M1 - 012040

ER -